Thanks for the advise. I have read several of your posts. I understand you have had a negative experience with IVIG. I understand and hope things get better for you. The Biggest Infusion risk is stroke. A clot is that about to happen. I was willing to take the chance as many are. evertime we infuse it can happen. I am willing to take the chance.
I walked around alot when I got the infusion especially at home. You offer good advise. Like when the hospial puts those things on that puff up so you don’t develop a clot. I believe we are especially prone once foot drop occurs because the muscles cant help pump the blood around right?
My Friend (Chief of Police in our Borough) had a clot in his lung just popped up. he didn’t take anything and it happened. He couldn’t breathe, almost died.
He now takes Cumadin for the rest of his life. I don’t think they put a filter in there. He is OK but clot prone. Try not to think of it as rat poison. its blood thinner. Rats die due to overdose of blood thinner and bleed internally. So due humans from Nsaid, or whatever.
I am glad the steroid are working for you as I have read in another post. your actually lucky. See ya Mike.–tim–